1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

does anyone take victoza/liraglutide

Discussion in 'Ask A Question' started by dawnw, Jun 20, 2011.

  1. dawnw

    dawnw · Member

    Messages:
    6
    Likes Received:
    0
    Trophy Points:
    21
    hi just wondering if anyone has tryed victoza?Ivew just been put on it at 1.2mg aday as well as lantus and metformin ive also got novarapid to top up if needed,i used to be on exanaatide but was vomiting badly on it and coundnt bare the thought of injecting to start being sick but i no i need something like it as on just insulin i hypo 2 to 3 times a day.So far not as sick on victoza which is great but totally shattered my bed looks wonderful and a bit headachey .Just wondered it anyone else takes it
     
  2. anna29

    anna29 Type 2 · Well-Known Member
    Retired Moderator

    Messages:
    4,789
    Likes Received:
    3,131
    Trophy Points:
    178
    Hiya, yes I am on victoza what would you like to know about it? Will try my best to help you. Anna.x
     
  3. cugila

    cugila · Master

    Messages:
    10,272
    Likes Received:
    103
    Trophy Points:
    118
    If you want to know more about Victoza I suggest you look in the 'Diabetes Medication and Drugs' section called VICTOZA. There is much information there. Responses and questions about the drug from many members.
     
  4. dawnw

    dawnw · Member

    Messages:
    6
    Likes Received:
    0
    Trophy Points:
    21
    i really wanted to no about the side affects, and do they wear of after time.The nausea i can cope with its the tiredness that the prob i could sleep all day,my fella being sympathetic at moment but it cant last
     
  5. anna29

    anna29 Type 2 · Well-Known Member
    Retired Moderator

    Messages:
    4,789
    Likes Received:
    3,131
    Trophy Points:
    178
    Hiya, Are you experiencing any side effects? If so - what are they? n how long you been using victoza now n what dosage you on? Anna.x
     
  6. patriciaem

    patriciaem · Member

    Messages:
    6
    Likes Received:
    0
    Trophy Points:
    21
    yes i started on victoza 0.6 for the first two weeks, on may 10th the day after finishing byetta .on may 24th i started 1.2 on victoza, and then the problems started. i developed hives on my legs and one arm. still have the rash and was told to stop taking victoza on sunday last. whilst on it i had no appetite, no energy was tired all the time and felt generally unwell. now 5 days after stopping victoza i am feeling much better, the rash is slowly going and now i am losing weight. i would not go back on it at any price. i have had my metformin increased until i see the diabetic specialist in august. have been told by doctors next step is insulin!! patriciaem
     
  7. anna29

    anna29 Type 2 · Well-Known Member
    Retired Moderator

    Messages:
    4,789
    Likes Received:
    3,131
    Trophy Points:
    178
    Hiya patriciaem, Oh dear, this is when all the varying meds n peptides n insulins just dont agree with us individuals , one drug certainly dosen't suit all. Now 5days later you are starting to feel a marked improvement so that just shows you are doing the right thing. Next possible step could be insulin? how do you feel about this? With myself victoza totally agreed with me where all other meds failed. Anna.x
     
  8. dawnw

    dawnw · Member

    Messages:
    6
    Likes Received:
    0
    Trophy Points:
    21
    hi patriciaem sorry victoza didnt suit.Im on day 20 now and seem to have got over the fatigue still not 100% but getting moving have lost half a stone which is great,its a hard one i feel better when just on insulin but keep having hypos up to 4 a day so pile on weight dealing with them,byetta was horrible vomiting most days,nausea and still had to take oral meds ,lantus and novarapid but i was skinny.im hoping this gets me somewhere in the middle but worried it may not be quite strong enough
     
  9. anna29

    anna29 Type 2 · Well-Known Member
    Retired Moderator

    Messages:
    4,789
    Likes Received:
    3,131
    Trophy Points:
    178
    Hiya dawnw, I was similar to yourself ended up on combo of victoza with low dose of levemir insulin. Have been told the insulin will help with the tiredness gradually n wont be an instant fix . I also do have vitaminD deficiency plus an underactive thyroid all these can and do make me feel lethargic and drained of energy. It does help to feel more fitter n brighter when there is a good weight loss, which victoza has the appetite suppressant and GLP1 peptide enzyme mimicker. Keep in touch and let us know how you go on. Anna.x :)
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook